# SDR SWIA200311829

- Difficulty date: March 13, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 18,732 hours, 26,627 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 7876
- Condition: Malfunctioned
- Location: Elevator
- Part time: 7,299 hours, 10,506 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

THE AUTOPILOT PITCHES UP AND DOWN DURING CLIMBOUT AND IN LEVEL FLIGHT ON BOTH FLIGHT DIRECTORS.  REPLACED ELEVATOR SERVO WITH SERVICEABLE UNIT.  OPS CHECK GOOD.
